# SDR R61A201404180611

- Difficulty date: April 18, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065664003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT SEAT TRACK AFT EXTENSION BEAM ON UPPER SURFACE HAS CORROSION.  MAINTENANCE R & R LT SEAT TRACK AFT EXTENSION BEAM IAW SRM 51-42-01, 51-43-01, 51-41-01.
